# SDR DALA2019100435677

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL ON UPPER AND LOWER INBOARD HOLES OF DOOR STOP FITTING NUMBER 7 ON FRAME 16 LT IN PASSENGER CABIN (CRACK DIRECTION IS 3 AND 6 O'CLOCK), REPLACED INTERCOSTAL ON STOP FITTING NUMBER 7 ON FRAME 16 LH IN PASSENGER CABIN AS PER SRM 51-72-11 AND DRAWING  D5311233100
